MAUDE Adverse Event Report: Abbott Medical Amplatzer Amulet; Cardiac Plug

Abbott Medical Amplatzer Amulet; Cardiac Plug
Model Number 9-ACP2-010-034
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2026, a 34mm amplatzer amulet left atrial appendage occluder was chosen for a procedure using a 14f non-abbott delivery system.The left atrial pressure at time of procedure was 16 mm/hg.A non-abbott device failed and physician chose 34mm amulet as per transesophageal echocardiogram (tee) and an angiography (angio).During procedure, the first deployment met close criteria but pulled out on tension test.The amulet recaptured and redeployed with different orientation, met close criteria and did two, lengthy tension tests without movement.The device compression wasn¿t typical in the rao/caud, so we changed the camera angle to the right anterior oblique with cranial angulation (rao/cran) and compression was barrel/roman helmet.The amulet looked good on release.Later in the day, it was reported that the amulet had dislodged from appendage.The implanter believes the cause of embolization was the not typical compression in the right anterior oblique with caudal angulation (rao/caud).They were able to snare the device out of the left atrium with no patient impact.The patient was stable throughout and left the cath lab in stable condition.

Brand Name
Amplatzer Amulet
Common Device Name
Cardiac Plug
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50897154
Report Number2135147-2026-06494
Device Sequence Number10711742
Product Code NGV
UDI-Device Identifier00811806013527
UDI-Public(01)00811806013527(17)300228(10)10791018
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P200049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9-ACP2-010-034
Device Catalogue Number9-ACP2-010-034
Device Lot Number10791018
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale